# SDR CA191217012

- Difficulty date: April 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 60081A020000
- Condition: Faulty
- Location: Left Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) RED LEFT BLEED LEAK CAS CAME ON AT 36,000 FEET. ACCOMPLISHED QRH CHECKLIST WHICH HAD US TURN OFF LEFT BLEED. 5 MINUTES LATER CAS MESSAGE WENT OUT. SMELLED LIKE BURNING PLASTIC INITIALLY. FOUND LEFT IPV LEAKING. (TC# 20191217012)
